# SDR AALA202501174081

- Difficulty date: January 12, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N344TS
- Make and model: Boeing 737823
- Aircraft serial: 44491
- Aircraft time: 1,871 hours, 719 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT WRITE UP. STRONG BURNING SMELL FROM OVEN NUMBER 2. FLIGHT ATTENDANTS REPORT EYE IRRITATION FROM THE FUMES GENERATED INSIDE THE OVEN.  REMOVED AND REPLACED NUMBER 2 OVEN. PER AMM 25-32-03.
